Hi about three weeks ago my left eye started to ich a bit and got a little red, the next day my eye was hurting it felt like someone was sticking a knife in my eye trying to pop it out the pain went from my eye to the side of my head by the temple then up into top of my head then another pain went from my eye to the temple behind the ear and down my neck. I took some tylenol, it didnt touch it so I ended up taking a percocet which worked. (I do not take those on reg basis they r my husbands) The next morning I wok up and the pain was gone but i had this floaty thing that looked like string curled up in my eye and everywhere i looked it followed. Since then my eyes, both of them feel like sand is in them and they feel poofy. They water a bit, are not red do not really itch any more then usual. I do not wear contacts or glasses, oh and by the end of the day my eyes feel like there strained they hurt. I can see fine though no blurry vision. I do not have medical insurance so I'm not sure what to do. Thank you
Sounds like you have TWO new issues. You have eye irritation as well as a new floater. Either one of these issues requires a visit to your eye doctor. The irritation and the vision floater are not likely connected.
Especially without insurance, a visit to an ophthalmologist is the most economical way to diagnose the problem(s) and assure that these do not progress to anything more serious (and more expensive)
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.